# SDR CALA2023050501379

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 40,624 hours, 5,018 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: NA
- Condition: Warning Message
- Location: Rt Fwd Wndw
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDOW HEAT R FWD ADVISORY LOSS OF RIGHT FORWARD WINDOW HEAT  (PRIMARY).  NR 1 WINDOW CRACKED IN FLT DURING CRUISE, UNKNOWN CAUSE AT THIS STAGE BUT SEVERE WINDOW HEAT ARCING OCCURED AS A RESULT. DUE TO THIS EVENT R WINDOW HEAT PROTECTION HEAT UNIT REPLACED REF AMM 30-41-03. ALL OPS NORMAL AND P300 WINDOW HEAT TEST PASSSED.  R WINDOW OUTER PANE SHATTER, WINDOW REMOVED IAW AMM DMC-B787-A-56-11-01-00A-520A-A. WINDOW RETAINER, WINDOW EDGE PROTECTOR AND NUTPLATE AND NUTPLATE STRIP INSPECTED FOR CRACKS, CORROSION OR OTHER DAMAGE. INSPECTION OK.  R WINDOW REPLACED IAW AMM REF DMC-B787-A-56-11-01-00A-720A-A. CABIN PRESS CHECK CARRIED OUT IAW AMM,   DMC-B787-A-05-51-24-00A-280A-A. CHECK WITHIN LIMITS.
